| Model Number |
ESR8162400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, infection in scrotum.Device was explanted and replaced.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.